# SDR DALA13052530934

- Difficulty date: October 12, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 64,980 hours, 49,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE CHECK, THE CEILING EMERGENCY LIGHTS FROM ROW 22-36 WERE FOUND TO BE INOPERATIVE.  REPLACED THE CABIN EMERGENCY LIGHT BATTERIES AMM 33-53 AND OPS CHECKED GOOD.
